# SDR SIMA20160818003

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 15,694 hours, 10,647 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SLATS FAIL MESSAGE POSTED.  CLEARED INHIBITS AND PERFORMED FLAPS AND SLATS ADJUSTMENT TEST IAW AMM 27-50-00.  OPS CHECK OK.
